Fentanyl may make you dizzy or drowsy. Do not drive, use machinery, or do any activity that requires alertness until you are sure you can perform such activities safely. Avoid alcoholic beverages.
However for more details you could read the medication guide or talk to the doc/pharmacist who prescribed the med., take care, be well & safe!
All the research that I've done says that it certainly can interfere with things such as driving. I have just started using the patch (25) and so far I have only noticed that I am a little more tired in the evenings and I do sleep much better (though I think it's because I'm in less pain). As far as "getting high", I have not had that feeling. But I have been taking Percocets for quite a while which may be the reason.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on the 25 mcg fentanyl pain patch. I could see the gel medicine inside. My Dr. moved me up to?
Posted 4 Oct 2011 • 2 answers
Posted 15 Nov 2011 • 2 answers
Posted 10 Jul 2013 • 3 answers
Posted 30 Jul 2015 • 1 answer
Posted 13 Aug 2016 • 0 answers